# SDR ASAA2013091395953

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 44,877 hours, 19,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED TO LIGHT UP CABIN LIGHTS.  ACFT GROUNDED.  R & R POWER SUPPLYS IAW AMM 33-51-06-960-805, OPS CHECKED GOOD IAW AMM 33-51-06-710-004.
